# SDR HEEA079419

- Difficulty date: May 28, 2002
- Submitted: June 3, 2002
- Operation: Air carrier
- Aircraft: N6748D
- Make and model: Bell 206L-3
- Aircraft serial: 51106
- Aircraft time: 12,595 hours
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Pressure Switch
- Part number: 204040376003
- Part serial: 048
- Condition: Failed
- Location: Transmission
- Stage of operation: IN
- How discovered: V
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

TRANSMISSION OIL PRESSURE LIGHT WILL NOT COME ON AFTER SHUTDOWN. SCRAPPED AND REPLACE PRESSURE SWITCH.
